dblp.uni-trier.dewww.uni-trier.de

Martin Skoviera Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2009
33EEDaniel Král, Edita Mácajová, Ondrej Pangrác, André Raspaud, Jean-Sébastien Sereni, Martin Skoviera: Projective, affine, and abelian colorings of cubic graphs. Eur. J. Comb. 30(1): 53-69 (2009)
2008
32EEGareth A. Jones, Roman Nedela, Martin Skoviera: Complete bipartite graphs with a unique regular embedding. J. Comb. Theory, Ser. B 98(2): 241-248 (2008)
31EERobert Lukot'ka, Martin Skoviera: Real flow number and the cycle rank of a graph. Journal of Graph Theory 59(1): 11-16 (2008)
2007
30EELubica Liskova, Martin Macaj, Martin Skoviera: Regular maps from Cayley graphs III: t-balanced Cayley maps. Discrete Mathematics 307(3-5): 517-533 (2007)
29EEEdita Mácajová, Martin Skoviera: Constructing Hypohamiltonian Snarks with Cyclic Connectivity 5 and 6. Electr. J. Comb. 14(1): (2007)
28EEPetr Hlinený, Jan Kratochvíl, Roman Nedela, Martin Skoviera: Preface. Electronic Notes in Discrete Mathematics 28: 1 (2007)
27EEDávid Pál, Martin Skoviera: Edge-Colourings of Cubic Graphs and Universal Steiner Triple Systems. Electronic Notes in Discrete Mathematics 28: 485-492 (2007)
26EEShao-Fei Du, Gareth A. Jones, Jin Ho Kwak, Roman Nedela, Martin Skoviera: Regular embeddings of Kn, n where n is a power of 2. I: Metacyclic case. Eur. J. Comb. 28(6): 1595-1609 (2007)
25EEGareth A. Jones, Roman Nedela, Martin Skoviera: Regular embeddings of Kn, n where n is an odd prime power. Eur. J. Comb. 28(6): 1863-1875 (2007)
2006
24EEEdita Mácajová, Martin Skoviera: Irreducible snarks of given order and cyclic connectivity. Discrete Mathematics 306(8-9): 779-791 (2006)
23EEEdita Mácajová, Martin Skoviera: Hypohamiltonian Snarks with Cyclic Connectivity 5 and 6. Electronic Notes in Discrete Mathematics 24: 125-132 (2006)
22EEMiroslav Chladný, Martin Skoviera: Decompositions of Snarks into Repeated Dot-Products. Electronic Notes in Discrete Mathematics 24: 215-222 (2006)
2005
21EEPrimoz Potocnik, Martin Skoviera, Riste Skrekovski: Nowhere-zero 3-flows in abelian Cayley graphs. Discrete Mathematics 297(1-3): 119-127 (2005)
20EEEdita Mácajová, André Raspaud, Martin Skoviera: Abelian Colourings of Cubic Graphs. Electronic Notes in Discrete Mathematics 22: 333-339 (2005)
19EEEdita Mácajová, Martin Skoviera: Fano colourings of cubic graphs and the Fulkerson Conjecture. Theor. Comput. Sci. 349(1): 112-120 (2005)
2004
18EEMike J. Grannell, Terry S. Griggs, Martin Knor, Martin Skoviera: A Steiner triple system which colors all cubic graphs. Journal of Graph Theory 46(1): 15-24 (2004)
2002
17EERoman Nedela, Martin Skoviera, Andrej Zlatos: Regular embeddings of complete bipartite graphs. Discrete Mathematics 258(1-3): 379-381 (2002)
16EEAleksander Malnic, Roman Nedela, Martin Skoviera: Regular Homomorphisms and Regular Map. Eur. J. Comb. 23(4): 449-461 (2002)
2001
15EERoman Nedela, Martin Skoviera: Cayley Snarks and Almost Simple Groups. Combinatorica 21(4): 583-590 (2001)
14EERoman Nedela, Martin Skoviera: Regular Maps on Surfaces with Large Planar Width. Eur. J. Comb. 22(2): 243-262 (2001)
2000
13EEAleksander Malnic, Roman Nedela, Martin Skoviera: Lifting Graph Automorphisms by Voltage Assignments. Eur. J. Comb. 21(7): 927-947 (2000)
1997
12EERoman Nedela, Martin Skoviera: Regular Maps from Voltage Assignments and Exponent Groups. Eur. J. Comb. 18(7): 807-823 (1997)
1996
11EERoman Nedela, Martin Skoviera: Regular Embeddings of Canonical Double Coverings of Graphs. J. Comb. Theory, Ser. B 67(2): 249-277 (1996)
1994
10EEJozef Sirán, Martin Skoviera: Regular maps from Cayley graphs II antibalanced Cayley maps. Discrete Mathematics 124(1-3): 179-191 (1994)
9EEJozef Sirán, Martin Skoviera, Heinz-Jürgen Voss: Sachs triangulations and regular maps. Discrete Mathematics 134(1-3): 161-175 (1994)
1992
8EEJozef Sirán, Martin Skoviera: Groups with sign structure and their antiautomorphisms. Discrete Mathematics 108(1-3): 189-202 (1992)
7EEMartin Skoviera, Jozef Sirán: Regular maps from Cayley graphs, part 1: Balanced Cayley maps. Discrete Mathematics 109(1-3): 265-276 (1992)
1991
6EEMartin Skoviera: The maximum genus of graphs of diameter two. Discrete Mathematics 87(2): 175-180 (1991)
5EEJozef Sirán, Martin Skoviera: Characterization of the maximum genus of a signed graph. J. Comb. Theory, Ser. B 52(1): 124-146 (1991)
1989
4EEMartin Skoviera, Roman Nedela: The maximum genus of vertex-transitive graphs. Discrete Mathematics 78(1-2): 179-186 (1989)
1986
3EEMartin Skoviera: A contribution to the theory of voltage graphs. Discrete Mathematics 61(2-3): 281-292 (1986)
1985
2EEBojan Mohar, Tomaz Pisanski, Martin Skoviera, Arthur White: The cartesian product of three triangles can be embedded into a surface of genus 7. Discrete Mathematics 56(1): 87-89 (1985)
1EEJozef Sirán, Martin Skoviera: Quotients of connected regular graphs of even degree. J. Comb. Theory, Ser. B 38(3): 214-225 (1985)

Coauthor Index

1Miroslav Chladný [22]
2Shao-Fei Du [26]
3Mike J. Grannell [18]
4Terry S. Griggs [18]
5Petr Hlinený [28]
6Gareth A. Jones [25] [26] [32]
7Martin Knor [18]
8Daniel Král [33]
9Jan Kratochvíl [28]
10Jin Ho Kwak [26]
11Lubica Liskova [30]
12Robert Lukot'ka [31]
13Martin Macaj [30]
14Edita Mácajová [19] [20] [23] [24] [29] [33]
15Aleksander Malnic [13] [16]
16Bojan Mohar [2]
17Roman Nedela [4] [11] [12] [13] [14] [15] [16] [17] [25] [26] [28] [32]
18Dávid Pál [27]
19Ondrej Pangrác [33]
20Tomaz Pisanski [2]
21Primoz Potocnik [21]
22André Raspaud [20] [33]
23Jean-Sébastien Sereni [33]
24Jozef Sirán [1] [5] [7] [8] [9] [10]
25Riste Skrekovski [21]
26Heinz-Jürgen Voss [9]
27Arthur White [2]
28Andrej Zlatos [17]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)